I am on 50 mg, newly prescribed about a month ago. I did sleep deeply at first, even came down 1/3 of my Ativan dose. However... I am experiencing intense anger, and the lethargy is so miserable to deal with. I have bipolar disorder, and suffer from racing thoughts in the middle of the night. At first I thought Seroquel was an answer to prayers, but has anyone felt more edgy on it? Will that go away? Thanks very much.
Yes, it is possible that Seroquel can cause adverse mood changes. You need to let the doctor know if this persists. Some people just can't tolerate the tiredness that Seroquel causes and the irritability definitely needs addressed by the doctor.
Hi Irish - I take about 100-150 mgs. Seroquel each night for 14 years now. Its important to go right to sleep the minute you feel the Seroquel start to work... don't fight it. Because I'm a night person, I used to fight the feelings of getting sleepy if I thought I could get one more thing done... just habit. Then, I realized that there was a bounce back affect of the Seroquel, so that I started to have racing thoughts, if I didn't give in to the sleep immediately.
I'm bipolar I. I also have heard others say, and its happened to me that I need a good 8 hrs. sleep, almost to the second. I used to get by on 5-6 hrs./night before medications, all through college, grad school, but I must have 8 hrs. now... just like clock work. Yes, I had the anger, too... almost rage. That went away except for the occasional outburst! Try to give it a few months unless its really unbearable. And, diet + excercise, a little walking daily, helps. Hope that helps. Good Luck!
I am also on seroquel,i was upped to 300mg few months back and i am now trying to get off it,i'm down to 150mg and i feel rotten on it,dont feel like doing anythin,have lost the will to get up and go.Its not helping me sleep at night,it seems to have the opposite effect on me that it should have!
I suffer from anxiety/panic disorder,depression and ocd,my pysch put me on this to help me wiith sleep but it's not working,i think it made everything worse.
Many have great luck while on this med,but i for one am miserable on it.
Talk with your doc,try come off it,thats all i can advise to you.
Take care my friend
Hi i have been perscribed 25mg quietapine at night 2 if required. I have been taking these for 4 weeks i am like a zombie all day dry mouth stomach upset anxiety increased and agitated. Such horrible tablets will these side affect settle? Diagnosed with bi polar 2.
yes. the next day I have an intense rage and zero tolerance for frustration. I am prescribed 300mg per night but now only take maybe 50mg and soon will replace with strictly marijuana. quetiapine is supposed to be an antipsychotic...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2014 • 2 answers
Updated 26 Aug 2015 • 4 answers
Updated 28 May 2016 • 1 answer
Updated 13 Aug 2018 • 5 answers
Updated 27 Jan 2019 • 1 answer